# SDR U8DA011105

- Difficulty date: June 11, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N415ST
- Make and model: Cessna 414A
- Aircraft serial: 414A0467
- Aircraft time: 7,688 hours
- Engine: Cont TSIO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shuttle Valve
- Part number: AN62776
- Condition: Stuck
- Location: Mlg Bottle
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DID NOT SHOW DOWN AND LOCKED.  GEAR LAMP WOULD INTERMITTENTLY LIGHT AND HYDRAULIC PRESSURE LIT WOULD INTERMITTNETLY ILLUMINATE.  DISASSEMBLY AND T/S SHOWED SHUTTLE VALVE STUCK.  CLEANED, REASSEMBLED AND TESTED.  N2 BOTTLE REMOVE, CLEANED, INSPECTED AND REFILLED, LEAK CHECKED, REINSTALLED.  MONITOR FOR PRESSURE DROP, NONE NOTED.  ACTIVATED EMERGENCY NITROGEN BLOW-DOWN BOTTLE.  GEAR DOWN AND LOCKED WITH BOTTLE PRESSURE.  SUSPECT POSSIBLE N2 BOTTLE LEAK, DIRTY SHULLTE VALVE, HOWER, PREFLIGHT INSPECTION OF PRESSURE BOTTLE WAS WITHIN LIMITS.  (K)
